# SDR FDEA201301110081

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N1108
- Condition: Corroded
- Location: Bs 1060 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME FWD SIDE, BS 1060, S4R, CORRODED .  REMOVED CORROSION, FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG.101.  REMOVED FRAME STA 1060, STR 4R TO 9R. FABRICATED FRAME SECTION AND REPAIR SPLICES IAW SRM 53-00-07, REPAIR NR 3 OF STAM TRAVELERS T12/975725, T12/975726, T12/975727.  INSTALLED REPAIR FRAME AND SPLICES STA 1060, STR 4R TO 9R IAW SRM 53-00-07.  REPAIR 3. CATEGORY "B" MAJOR REPAIR.
